# SDR ASMF201801004

- Difficulty date: November 18, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 47,528 hours, 24,068 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: AS18951350
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 47,528 hours, 24,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT THE LEFT AND RIGHT POINTER DUCT PRESSURE NOT HAD THE SAME SPLIT EITHER POINTER BELOW 18 PSI DURING TAKEOFF, CLIMB AND CRUISE, DUE TO THE ENGINE IS THE BLEED SOURCE LEFT 35 PSI AND RIGHT 14-15 PSI.  THE FLEX LINE BETWEEN PRSOV AND BAR WAS REPLACED IAW AMM 36-11-04 AND ALL TEST CORRECT.0
